MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM STM STD 36+12L 15X20; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM STM STD 36+12L 15X20; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3620
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision due to infection.Date of implant: (b)(6) 2021.Date of revision: (b)(6) 2022.Left hip.Were depuy components removed: yes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
On 06/25/2022 the patient had an explantation left total hip arthroplasty to address chronic infection.The hip components were removed.Depuy cement was used during this procedure.

Brand Name
SROM STM STD 36+12L 15X20
Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15033937
Report Number1818910-2022-13159
Device Sequence Number6920383
Product Code JDI
UDI-Device Identifier10603295178231
UDI-Public10603295178231
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number56-3620
Device Catalogue Number563620
Device Lot Number3492773
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer07/20/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 36IDX64OD.; APEX HOLE ELIM POSITIVE STOP.; DELTA CER HEAD 11/13 36MM +6.; PINN CAN BONE SCREW 6.5MMX20MM.; PINN CAN BONE SCREW 6.5MMX25MM.; PINNACLE SECTOR II CUP 64MM.; S-ROM*SLEEVE PRX ZTT, 20F-LRG.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight88 KG